# SDR DALA13036809206

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Frame
- Condition: Cracked
- Location: Bs 998
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT KEELBEAM, BS 998, RBL 6, LANDING GEAR DOOR SUPPORT FRAME IS CRACKED.  REMOVED CHANNEL (FRAME) AT KEEL BEAM, STA 998, RBL 6.  LOCATED, DRILLED AND INSTALLED NEW CHANNEL (FRAME) IAW SRM 51-30-02 AND 51-30-05 AND DWG 5930584.
